Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What are the side effects of long term tobacco use? Rashes on the skin

am chewing gutka since 15 years, recently i decided to stop compleately nd from a month i have stoped.. i want to knw is there any side effects nd what sud i do from now to become normal.and my other problem is am alregic to sm items like binjal, chicken and sm hair dyes bt exactly i dnt knw for wat am geting before i use to get big big boils bt after doctors consult he prescrbed sum medicine after that it is reduced to smaller rashes pls tel me due to wat tz problems nd from past 2months i got smal hurt in my tounge wen i clean my tounge it pains plz help me
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The long term effects of tobacco use are many. The major effects are causing cancers, respiratory disorders, cardiac disorders and stroke. Your allergies are the least of your concerns since once you have identified the allergen, avoiding it would be the cure for your condition. I believe that the medication tat was prescribed caused you to have a minor allergic reaction. I believe you might have to explain this to your doctor to see if you can get any other medication. I also think that the tongue pain is something that you could ignore. I would like you to consult with a psychiatrist to begin your path towards control of you tobacco use and towards recovery. I wish you the very best in recovery.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor